# SDR CALA0100484

- Difficulty date: May 20, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- Aircraft time: 58,259 hours, 35,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN CUSP WEB AT FS 237, RBL 56.  THE CUSP WEB WAS REMOVED AND THE CRACK WAS STOP DRILLED IAW SRM 51-30-2 AND 53-01, FIGURE 2.  A REPAIR DOUBLER AND THE CUSP WEB WERE INSTALLED IAW SRM 53-01, FIGURE 4, 51-30-2, AND 51-30-1.
